Testosterone Therapy Side Effects
Testosterone therapy is a testicle killer that deserves to be in the same conversation as outright castration.
And all you have to do is look at what these gels, pellets, patches and injections do to understand why.
You see, when you start using one of these replacement products, you make an agreement with your testicles that says:
I’m going to take over the testosterone duties now. So you boys can just kick back and relax.
And that’s exactly what they do, because you’ve just yanked away their primary job; which is to manufacture the testosterone that your body needs.
So it makes sense that atrophy would be a given in this situation.
I’ve been teaching men how to boost testosterone levels naturally since 2009, and have had one-on-one conversations with hundreds of men who were current and former users…
And to a man, they’ve all lived to regret it.
You’re not going find this information on Web M.D or any of the other B.S. medical sites that act as the voice of the medical establishment.
So I’m going to tell you the truth about testosterone therapy right now.
When a man first gets hooked up and starts using: he initially feels great.
He’ll drop weight, add muscle, be more energetic, confident and motivated, and his sex drive will shoot thru the roof.
But like all other drugs, he’ll eventually start needing more juice to cop the same buzz he was getting when he first started using.
And this is when things usually begin to head South.
Because as this honeymoon period ends; our victim will soon realize that this isn’t going to be such a walk in the park after all.
And this fact will be driven home when he notices the testicle shrinkage that has most definitely happened at this point.
And this is where the downward slide accelerates; because dysfunctional testicles aren’t going to perform any task well.
So he’ll also start to experience low ejaculation volume. And the tiny amount that he does manage to release will be clear and watery, not thick, pasty and white.
His scrotum will also start to retract and will sit very close to his body; not hang down between his legs like it used to.
This negativity will continue as his body starts converting the testosterone he’s using into estrogen; because this will cause additional atrophy along with a sharp decline in all the good stuff that was happening before the honeymoon period ended.
In other words, this party is now over.
Of course, his doctor will have an easy fix for this problem too, so he’ll write him scripts for HCG & Clomid to try and counteract these negative side effects.
But the problem with this solution is, these two pharmaceuticals come along with several negative side effects of their own.
Permanent vision damage caused by Clomid is the most scary of these, but nausea, vomiting, diarrhea, breast tenderness, and mood swings aren’t too pleasant either.
The HCG, which is used in an attempt to control the atrophy, often leaves a man feeling listless, tired, depressed and uninterested in life.
Bloating, hives, difficulty breathing, reduced sperm counts, headaches, pain in the chest, groin or legs can happen as well (reference).
And sadly, most doctors fail to mention these problems before they hand over the scripts
After dealing with this negativity for several months many men come to realize that they have a very important decision that needs to be made.
Should I stay with the fake hormones, the two pharmaceuticals and all the negative side effects for the rest of my natural life?
And remember, a 40-year-old man is looking at another 35 years of usage if he lives to the age of seventy-five.
Or should he opt for plan B?
When it come to testosterone therapy; this one entails going off all the junk, then doing what he should have done in the first place…
Fix His Testicles so they produce the testosterone his body needs, naturally.
This method comes along with several side effects too…
And every damn one of them is good.